# SDR DXTA20082906

- Difficulty date: February 29, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 11,124 hours, 8,957 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 1303581
- Part serial: 152131
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 11,124 hours, 8,957 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN CLIMBED AT MAX RATE, 10,000 FT, CABIN PRESSURE LIGHT CAME ON.  THE PNUEMATIC RELAY WAS REMOVED AND REPLACED S/N OFF 15-2131. WORK PERFORMED IAW MM 21-31. SYSTEM OP'S AND LEAK CHECKED GOOD. ALSO REMOVED AND REPLACED FAULTY LT MLG SQUAT SWITCH IAW MM 32-61. SWITCH OP'S CHECKED GOOD.
